# SDR AALA20170606001

- Difficulty date: June 6, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 1,139 hours, 423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE1740031
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST ACCUMULATOR PRESSURE LOW. SERVICED DOOR DAMPER CYLINDER IAW AMM 52-10-00.
